- Compares to Tylenol Arthritis 8-hour pain active ingredient
- For the temporary pain relief of minor arthritis pain
- Pain reliever for arthritis, toothache, backache, muscular aches, headache, and the common cold
- Temporarily reduces fever
-29%

Member's Mark Ibuprofen Softgels, 200 mg, 400 ct.
$35.99 Original price was: $35.99.$25.99Current price is: $25.99.

Tylenol Sinus Severe Daytime Caplets, 72 ct.
$34.99 Original price was: $34.99.$28.99Current price is: $28.99.
Member’s Mark Arthritis Pain Extended Release Tablets, 650 mg Acetaminophen, 200 ct./pk., 2 pk.
$34.99 Original price was: $34.99.$24.99Current price is: $24.99.
20 in stock
Description
Shipping & Delivery


MAECENAS IACULIS
Vestibulum curae torquent diam diam commodo parturient penatibus nunc dui adipiscing convallis bulum parturient suspendisse parturient a.Parturient in parturient scelerisque nibh lectus quam a natoque adipiscing a vestibulum hendrerit et pharetra fames nunc natoque dui.
ADIPISCING CONVALLIS BULUM
- Vestibulum penatibus nunc dui adipiscing convallis bulum parturient suspendisse.
- Abitur parturient praesent lectus quam a natoque adipiscing a vestibulum hendre.
- Diam parturient dictumst parturient scelerisque nibh lectus.
Scelerisque adipiscing bibendum sem vestibulum et in a a a purus lectus faucibus lobortis tincidunt purus lectus nisl class eros.Condimentum a et ullamcorper dictumst mus et tristique elementum nam inceptos hac parturient scelerisque vestibulum amet elit ut volutpat.
Vendor Info
Vendor Information
- No ratings found yet!
More Products
Self-Adhesive Floral Wallpaper Roll, Light Grey Botanical Pattern
Nature Made Flaxseed Oil 1400 mg Softgels, 300 ct.
Degree For Women Black & White Dry Spray Antiperspirant & Deodorant, Pure Clean, 3.8 oz., 4 pk.
Member’s Mark Acid-Pep Acid Reducer Tablets, 20 mg Famotidine, 100 ct./pk., 2 pk.
Pampers Cruisers Stay-Put Fit Diapers, Sizes:4 – 168 ct. (22-37 ib)
Old Spice High Endurance Deodorant, 48-Hr. Protection, Pure Sport, 3.0 oz., 5 pk.
Be the first to review “Member’s Mark Arthritis Pain Extended Release Tablets, 650 mg Acetaminophen, 200 ct./pk., 2 pk.” Cancel reply
Reviews
There are no reviews yet.